I have stage 3 breast cancer, following surgery last Nov I then had 3 cycles of chemo. During the 1st cycle I noted in my diary that I had

shoulder, and hip pain. I have now finished radiation and have had worsening joint and muscle pain for over three months. Different reasons have been offered by different doctors but my belief is that it is chemo related. I cant see myself returning to work.

1 Reply

oldestnewest
  • Hi welcome to our forum, I am sorry that you are having such a bad time ...you don't say whether you have ovarian cancer or not.

    There are many on this site that have breast cancer as well as ovarian cancer and I would think some chemo side effects are probably similar.. but complicated by the fact that they also have ovarian cancer..if you haven't had ovarian cancer though it might be best for you to join one of the many breast cancer support sites too ...because they would be more familiar with what you are going through...and are better placed to offer you the support you might need.... because treatment can be very different for breast cancer than it is for ovarian cancer.

    I hope you will be able to solve the problems you are having soon.

    Best wishes xx

You may also like...